# SDR SIMA200627703

- Difficulty date: September 11, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14000492403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING IMBV INSPECTION, FOUND RIGHT UPPER FLOORBEAM AT FRAME 23 IS CORRODED.  REMOVED AND REPLACED FLOORBEAM, IAW SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.  (M)
